Sur la structure hermitienne de la racine carrée de la codifférente
Annales de l'Institut Fourier, Volume 43 (1993) no. 3, p. 619-654

Let K be a number field which is Galois over , of odd degree and let G be its Galois group. There is a unique fractional ideal of K which is unimodular for the quadratic form Trace K/ (x 2 ). This ideal is the square root of the inverse different, and is denoted A K . In this paper, we describe an explicit representative of the [G]-isometry class of (A K ,Trace K/ (x 2 )), which depends only on the wildly ramified prime numbers p having a ramification index in K different from p.

Soit K un corps de nombres galoisien sur de degré impair, et soit G son groupe de Galois. Alors il existe un unique idéal fractionnaire de K qui soit unimodulaire pour la forme quadratique Trace K/ (x 2 ). Cet idéal est la racine carrée de la codifférente, et est noté A K . Dans cet article, on décrit un représentant explicite de la classe de [G]-isométrie du couple (A K ,Trace K/ (x 2 )), ne dépendant que des nombres premiers p sauvagement ramifiés dans K, et dont le degré de ramification est différent de p.

@article{AIF_1993__43_3_619_0,
     author = {Bachoc, Christine},
     title = {Sur la structure hermitienne de la racine carr\'ee de la codiff\'erente},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {43},
     number = {3},
     year = {1993},
     pages = {619-654},
     doi = {10.5802/aif.1350},
     zbl = {0789.11062},
     mrnumber = {95d:11155},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1993__43_3_619_0}
}
Bachoc, Christine. Sur la structure hermitienne de la racine carrée de la codifférente. Annales de l'Institut Fourier, Volume 43 (1993) no. 3, pp. 619-654. doi : 10.5802/aif.1350. http://www.numdam.org/item/AIF_1993__43_3_619_0/

[B] C. Bachoc, Sur les réseaux unimodulaires pour la forme Trace(x2), Séminaire de Théorie des Nombres de Paris, 1988-1989. | Zbl 0734.11029

[BE] C. Bachoc et B. Erez, Forme Trace et ramification sauvage, Proc. London Math. Soc., (3) 61 (1990), 209-226. | MR 91h:11123 | Zbl 0708.11059

[Ba] E. Bayer-Fluckiger, Réseaux unimodulaires, Séminaire de Théorie des Nombres de Bordeaux, 3 (1991), 189-196. | Numdam | Zbl 0729.11017

[Bu] D. Burns, On the Galois structure of the square root of the codifférent, Séminaire de Théorie des Nombres, Bordeaux, 3 (1991), 73-92. | Numdam | MR 92i:11119 | Zbl 0727.11047

[CS] J.H. Conway, N.J.A. Sloane, Sphere Packings, Lattices and Groups, Springer-Verlag, New-York Inc., 1988.

[E1] B. Erez, Structure galoisienne et forme trace dans les corps de nombres, Thèse, Université de Genève (1987). | Zbl 0659.12013

[E2] B. Erez, The Galois structure of the trace form in extensions of odd prime degree, J. Algebra, 118 (1988), 438-446. | Zbl 0663.12015

[La] T.Y. Lam, The Algebraic Theory of Quadratic Forms, The Benjamin/Cummings publishing company inc., 1973. | MR 53 #277 | Zbl 0259.10019

[L] H.-W. Leopoldt, Über die Hauptordnung der ganzen Elemente eines abelschen Zahlkörpers, J. Reine Angew. Math., 201 (1959), 119-149. | MR 21 #7195 | Zbl 0098.03403

[Le] G. Lettl, The ring of integers of an abelian number field, J. reine angew. Math., 404 (1990), 171-188. | MR 91a:11054 | Zbl 0703.11060

[U] S. Ullom, Normal bases in Galois extensions of number fields, Nagoya Math. J., 34 (1969), 153-167. | MR 39 #1436 | Zbl 0175.04502

[S] J.-P. Serre, Corps locaux, Hermann, Paris, 3e éd, 1980. | Zbl 0423.12017